# SDR DALA2021030401246

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Sealant
- Condition: Chipped
- Location: Wing L/E Panels
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND RT/LT WING FIXED L/E PANELS 521 AB , 621 AB HAS SEALANT CHIPPED OFF AROUND WASHER EXTERIOR SIDE OF PANEL. REMOVE AND REPLACED CHIPPED OFF SEALANT PER 590353-14.
